# SDR TRBA2007072

- Difficulty date: August 25, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 26,424 hours, 22,555 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT UNDER SERVICE DOOR INOP.  REPAIRED BROKEN WIRE AT EMERGENCY LIGHT ASSY, AS PER STANDARDS PRACTICES 20-20-00, OP CHECK FOUND OK.
